Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 177, NWS Pueblo, CO

June 28, 2015El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 28, 2015, 1:12 PM MDT for El Paso County, Teller County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2015, 1:12 PM MDT (19:12 UTC)
Expired
Jun 28, 2015, 1:48 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 96 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 78 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
78 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
2417 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WUUS55 KPUB 281912
SVRPUB
COC041-119-282015-
/O.NEW.KPUB.SV.W.0177.150628T1912Z-150628T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
112 PM MDT SUN JUN 28 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
  WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 215 PM MDT

* AT 111 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIVIDE...OR
  19 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE   
  TO ROOFS...SIDING AND TREES. THIS STORM WILL EFFECT THE PIKES   
  PEAK INTERNATIONAL HILL CLIMB. 

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND PARK...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...PIKES
  PEAK...CHIPITA PARK...CRYSTOLA...DIVIDE AND CASCADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3907 10499 3877 10497 3874 10531 3907 10524
TIME...MOT...LOC 1911Z 002DEG 19KT 3899 10513 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
3 follow-up statements
253 
WWUS55 KPUB 281923
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
123 PM MDT SUN JUN 28 2015

COC041-119-282015-
/O.CON.KPUB.SV.W.0177.000000T0000Z-150628T2015Z/
TELLER CO-EL PASO CO-
123 PM MDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...

AT 121 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DIVIDE...OR 17
MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...PIKES PEAK... 
CHIPITA PARK...CRYSTOLA...DIVIDE AND CASCADE.THIS STORM WILL AFFECT 
THE PIKE PEAK HILL CLIMB. NUMEROUS CLOUD TO GROUND LIGHTNING FLASHES 
WERE OCCURRING WITH THIS STORM.

THOSE ATTENDING THE PIKES PEAK HILL CLIMB ARE IN THE PATH OF THIS 
STORM AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. 
GET INTO YOUR HARD TOPPED VEHICLES NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3906 10499 3877 10497 3874 10531 3905 10519
TIME...MOT...LOC 1921Z 358DEG 17KT 3895 10512 

HAIL...1.25IN
WIND...60MPH
 
$$

HODANISH
346 
WWUS55 KPUB 281939
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
139 PM MDT SUN JUN 28 2015

COC041-119-282015-
/O.CON.KPUB.SV.W.0177.000000T0000Z-150628T2015Z/
TELLER CO-EL PASO CO-
139 PM MDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MDT
FOR CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES...

AT 139 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHIPITA
PARK...OR 11 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 30
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...PIKES PEAK...
CHIPITA PARK...CRYSTOLA AND CASCADE.

THOSE ATTENDING THE PIKES PEAK HILL CLIMB ARE IN THE PATH OF THIS 
STORM AND SHOULD PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. 
SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3906 10499 3877 10497 3875 10517 3897 10513
TIME...MOT...LOC 1939Z 352DEG 25KT 3892 10501 

HAIL...1.00IN
WIND...<50MPH
 
$$

HODANISH
712 
WWUS55 KPUB 281948
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
148 PM MDT SUN JUN 28 2015

COC041-119-281956-
/O.CAN.KPUB.SV.W.0177.000000T0000Z-150628T2015Z/
TELLER CO-EL PASO CO-
148 PM MDT SUN JUN 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.  
THEREFORE THE WARNING HAS BEEN CANCELLED. 

THIS STORM IS STILL PRODUCING MODERATE TO HEAVY RAIN OVER THE WALDO 
BURN SCAR.

THIS STORM IS ALSO PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING 
OVER THE PIKES PEAK HILL CLIMB AREA. 

LAT...LON 3906 10499 3877 10497 3875 10517 3897 10513
TIME...MOT...LOC 1945Z 002DEG 19KT 3888 10501 

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 10:57 AM MDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jun 28, 10:57 AM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1057 AM MDT SUN JUN 28 2015

.UPDATE...
ISSUED AT 843 AM MDT SUN JUN 28 2015

HAVE TWEAKED POPS UP A BIT ALONG THE GREATER I-25 CORRIDOR LATE
THIS AFTERNOON AND EARLY EVENING. LATEST HRRR...RAP AND NAM
SHOWING A BIT MORE ACTIVITY ALONG AND JUST EAST OF THE INTERSTATE
DURING THIS AFOREMENTIONED TIME PERIOD. IF HI-RES GUIDANCE
CONTINUES TO SHOW THIS ACTIVITY IN LATER RUNS...WILL HAVE TO TWEAK
POPS UP HIGHER. \/HODANISH

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 330 AM MDT SUN JUN 28 2015

CURRENTLY...

SAT IMAGERY SHOWS AN AREA OF CIRRUS CLOUDS MOVING THROUGH THE CWA
ASSOCIATED WITH A WEAK UPPER LEVEL DISTURBANCE. OTHERWISE CALM
CONDITIONS THROUGHOUT THE AREA WITH DEW POINTS RUNNING SLIGHTLY
DRIER THAN YESTERDAY MORNING.

TODAY...

THE RIDGE CURRENTLY CENTERED OVER UTAH IS EXPECTED TO REMAIN IN
PLACE TODAY AND TONIGHT...MAINTAINING A PERIOD MTN TSTMS WITH HOT
AND DRY WEATHER FOR THE PLAINS. LATEST MODEL GUIDANCE THIS MORNING
SHOWS AN EMBEDDED SHORTWAVE FEATURE DROPPING INTO CENTRAL COLORADO
BETWEEN 18-21Z. THIS SHORTWAVE FEATURE WILL HELP DRIVE THE
DEVELOPMENT OF TSTMS OVER THE PIKES PEAK MASSIF AND CENTRAL
MOUNTAINS. NAM GUIDANCE SUGGESTS AROUND 500-1000J OF CAPE WITH
MARGINAL SHEAR IN THE 20-25 KNOT RANGE. STORMS SHOULD REMAIN ON THE
WEAKER SIDE...BUT CANNOT RULE OUT AN ISOLATED STRONGER STORM.
HIGH BASED CONVECTION IS EXPECTED TODAY...WITH FORECAST SOUNDINGS
INDICATING LCLS AROUND 8 KFT AGL. MAIN CONCERN WITH TSTMS WILL BE
BRIEF HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS. STEERING WINDS
WILL REMAIN OUT OF THE NORTH...KEEPING MOST CONVECTION CONFINED TO
THE MTN AREAS. EL PASO COUNTY MAY SEE A FEW TSTMS EARLY THIS
AFTERNOON AS THE SHORTWAVE FEATURE MOVES OVERHEAD...BUT MOST
PRECIPITATION WILL LIKELY NOT REACH THE GROUND DUE TO HIGH BASES.

TONIGHT...

AFTER 00Z THE MAIN FOCUS WILL SHIFT TOWARDS THE SRN MTNS...WHERE
TSTMS WILL STILL LINGER...MAINLY OVER THE HIGHER TERRAIN.
HOWEVER...CONVECTION WILL QUICKLY DIE OFF IN THE EVENING AS
RADIATIVE PROCESSES BECOME DOMINATE AND THE SHORTWAVE FEATURE EXITS
THE REGION. SKIES WILL SLOWLY CLEAR OUT OVERNIGHT...BEFORE ANOTHER
ROUND OF MTN TSTMS BEGIN TOMORROW. -AL

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 330 AM MDT SUN JUN 28 2015

WESTERN UPPER RIDGE FLATTENS AND EXPANDS SLIGHTLY EASTWARD
MON/TUE...LEADING TO A DOWNTURN IN CONVECTION ACROSS THE AREA AS
HEIGHTS AND MID/UPPER LEVEL TEMPERATURES RISE. WILL STILL KEEP
SOME LOW POPS IN PLACE OVER THE MOUNTAINS AS MODEST AMOUNT OF LOW
LEVEL MOISTURE WILL REMAIN IN PLACE...WITH UNFAVORABLE N-NE
STEERING CURRENTS KEEPING MOST STORMS WEST OF I-25. MAX TEMPS MON
SHOULD RUN SLIGHTLY LOWER THAN SUN OVER THE EASTERN MOUNTAINS AND
PLAINS AS COOLER AIR FILTERS SOUTH FOLLOWING LATE SUN WEAK FRONTAL
PASSAGE...WHILE MOUNTAINS/VALLEYS REMAIN GENERALLY UNCHANGED. ON
TUE...TEMPS WILL REBOUND OVER THE PLAINS...AND A FEW SPOTS ACROSS
THE LOWER ARKANSAS VALLEY WILL CREEP UPWARD TOWARD THE 100F MARK.

UPPER RIDGE THEN SHIFTS WESTWARD BEGINNING WED...AS SERIES OF
SHORT WAVES DEEPENS THE UPPER TROUGH OVER THE MIDWEST. FIRST WAVE
WILL PUSH A COLD FRONT THROUGH THE REGION WED...THOUGH FRONT MAY
BE LATE ENOUGH IN THE DAY TO ALLOW FOR ONE MORE AFTERNOON OF
RATHER HOT TEMPS ON THE PLAINS...ESPECIALLY SOUTH OF THE ARKANSAS
RIVER. AS POST FRONTAL UPSLOPE DEEPENS...EXPECT AN INCREASE IN
CONVECTION OVER THE EASTERN MOUNTAINS AND PLAINS WED
AFTERNOON/EVENING...WHILE AREAS FARTHER WEST SEE A CONTINUATION OF
AT LEAST ISOLATED STORMS. FROM THU INTO THE WEEKEND...NORTHWEST
FLOW ALOFT WILL PERSIST...WHILE LOW LEVEL E-SE FLOW CONTINUES
BRING MOISTURE WESTWARD INTO CO. PATTERN WILL BRING DAILY CHANCES
FOR THUNDERSTORMS TO MOST OF THE REGION...FAVORING THE EASTERN
MOUNTAINS AND PLAINS WHERE LOW LEVEL MOISTURE WILL BE MOST
PLENTIFUL. TEMPERATURES WILL FALL BACK TO BELOW AVERAGE READINGS
THU AS HEIGHTS FALL AND COOLER AIR PUSHES SOUTH...WITH NEAR TO
SLIGHTLY BELOW AVERAGE READINGS THEN CONTINUING INTO THE HOLIDAY
WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1051 AM MDT SUN JUN 28 2015

WE MAY SEE SOME STRONG GUSTY DOWNBURST WINDS OCCUR AT KCOS AND
KPUB TODAY AS HI RES SIMULATIONS ARE INSISTING ON A BAND OF TSRA
TO DEVELOP LATE THIS AFTERNOON AND EARLY EVENING OVER THE PALMER
DVD AND THEN MOVE SOUTH. WILL ACCOUNT FOR THIS THREAT IN THE 18Z
TAF ISSUANCE. OTHERWISE EXPECT VFR CONDITIONS NEXT 24H AT
KCOS...KPUB AND KALS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HODANISH
SHORT TERM...28
LONG TERM...PETERSEN
AVIATION...HODANISH
Hazardous weather outlook, Jun 28, 11:03 AM MDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1103 AM MDT SUN JUN 28 2015

COZ058>089-093>099-291715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1103 AM MDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND
VALLEYS TODAY WHILE A BAND OF SHOWERS AND STORMS WILL AFFECT THE
PLAINS LATER THIS AFTERNOON AND EARLY EVENING. THE STORMS IN THE
MOUNTAINS WILL PRODUCE GUSTY WINDS TO 45 MPH AND HAIL UP TO THE
SIZE OF NICKELS. HOWEVER...ONE OR TWO OF THE STORMS IN THE
MOUNTAINS COULD BE MARGINALLY SEVERE...AND PRODUCE HAIL UP TO THE
SIZE OF QUARTERS.

OVER THE PLAINS...STRONG DOWNBURST WINDS WILL BE POSSIBLE FROM
LATE THIS AFTERNOON AND EVENING. HIGH RESOLUTION GUIDANCE
INDICATES THE STORMS WILL DEVELOP OVER THE PALMER DIVIDE LATER
THIS AFTERNOON AND MOVE SOUTHEAST OVER MOST OF THE PLAINS THIS
EVENING. THE STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS TO
60 TO 70 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE
ANTICIPATED EACH DAY...FAVORING HIGHER TERRAIN LOCATIONS ALONG AND
WEST OF INTERSTATE 25 MONDAY AND TUESDAY...THEN THE ENTIRE AREA
FROM WEDNESDAY INTO SATURDAY. THE PRIMARY THREATS WITH STORMS
WILL BE CLOUD TO GROUND LIGHTNING...BRIEF PERIODS OF LOCALLY HEAVY
RAINFALL...SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER THE ENTIRE REGION.

34/34

In the hours before

Special weather statement, Jun 28, 1:00 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
100 PM MDT SUN JUN 28 2015

COZ081-082-281945-
PIKES PEAK ABOVE 11000 FT CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
100 PM MDT SUN JUN 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR TELLER AND NORTHWESTERN EL PASO
COUNTIES UNTIL 145 PM MDT...

AT 1259 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WESTCREEK...OR 25 MILES NORTHWEST OF COLORADO SPRINGS...MOVING
SOUTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...PIKES PEAK...
FLORISSANT...CRYSTOLA AND DIVIDE.

LAT...LON 3874 10500 3875 10533 3884 10533 3913 10527
      3913 10503
TIME...MOT...LOC 1859Z 002DEG 19KT 3909 10516

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 6:34 PM MDTSpecial Weather StatementPUBAlamosa26 min
Jun 27, 6:56 PM MDTSpecial Weather StatementPUBChaffee49 min
Jun 27, 7:26 PM MDTAreal Flood AdvisoryPUBChaffee2 hr
Jun 27, 8:07 PM MDTSpecial Weather StatementPUBRio Grande38 min
Jun 28, 8:06 AM MDTRiver Flood WarningPUBOtero70 hr
Jun 28, 1:00 PM MDTSpecial Weather StatementPUBTeller45 min
Jun 28, 1:18 PM MDTSpecial Weather StatementPUBChaffee57 min
Jun 28, 1:39 PM MDTSpecial Weather StatementPUBFremont66 min
Jun 28, 1:51 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jun 28, 1:55 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 28, 2:06 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jun 28, 2:29 PM MDTSpecial Weather StatementPUBCuster61 min
Jun 28, 2:40 PM MDTSpecial Weather StatementPUBEl Paso50 min
Jun 28, 3:00 PM MDTSpecial Weather StatementPUBCuster45 min
Jun 28, 3:03 PM MDTSevere Thunderstorm WarningPUBAlamosa, Conejos, Costilla, Huerfano, Rio Grande, Saguache42 min
Jun 28, 3:09 PM MDTSpecial Weather StatementPUBPueblo51 min
Jun 28, 3:22 PM MDTSpecial Weather StatementPUBPueblo38 min
Jun 28, 4:03 PM MDTSpecial Weather StatementPUBPueblo42 min
Jun 28, 4:49 PM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas116 min
Jun 28, 5:04 PM MDTAreal Flood AdvisoryPUBHuerfano, Las Animas116 min
Jun 28, 5:33 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jun 28, 5:45 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.